# SDR CA051124006

- Difficulty date: November 21, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A27
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Adapter
- Part number: C6W104632
- Condition: Cracked
- Location: Te Flap
- Part time: 27,856 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE CHECK, A CRACK WAS FOUND ON THE AFT END FLANGE OF THE ADAPTER. THE ADAPTER WAS REPLACED IAW RD6-57-266 BUT IT WAS FOUND THAT THE LOCK FASTENER COULD NOT BE INSTALLED AT 1 LOCATION DUE TO INTERFERENCE WITH INTERNAL STRUCTURE. OTHER FASTENER PROBLEMS THEN AROSE. A REPAIR SCHEME IS BEING PREPARED TO SOLVE THE FASTENER PROBLEM.
